MathSciNet Relay Station
MathSciNet bibliographic data
MR2980006 46G20 (32K05 46E50)
López-Salazar, Jerónimo Lineability of the set of holomorphic mappings with dense range. Studia Math. 210 (2012), no. 2, 177–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement